# SDR 06FDEA1579

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 46,221 hours, 10,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS: DURING CRUISE ENCOUNTERED ICING CONDITIONS.  WHEN WINDOW HEAT WAS TURNED ON A VERY STRONG ELECTRICAL SMOKE SMELL.  NO VISIBLE SMOKE.  NARROWED SMELL DOWN TO THE F/O (RIGHT) WINDOW HEAT.  REPLACED ANTI-ICE CONTROL PANEL PRECAUTIONARY.  REPLACED WINDSHIELD ANTI-ICE SUPPRESSOR LOWER RT CORNER TERMINAL AND TERMINAL BLOCK (S-T).  REINSTALLED THE GLARESHIELD AND GCP.  PERFORMED RTS OF FCC-1&2 FOR GCP ALL TEST  PASSED.  A/C OK FOR SERVICE.
